# SDR GTIA2024121638602

- Difficulty date: December 15, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N680NK
- Make and model: Airbus A321-231
- Aircraft serial: 7870
- Aircraft time: 23,032 hours, 10,226 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED ODOR DIRTY SOCK SMELL IN CABIN DESCENT INTO AIRPORT . ISOLATED PACK 2-PERFORMED TSM O5-50-00-810-831-A FOUND PACK 2 TO BE CONTAMINATED AND APU SOURCE OF CONTAMINATION
